# SDR A6WA201040269

- Difficulty date: April 7, 2010
- Submitted: April 23, 2010
- Operation: Air carrier
- Aircraft: N440AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7766
- Aircraft time: 16,910 hours, 15,734 cycles
- System (JASC): 5345 · Fuselage, Equipment Attach Fittings
- Part: Bracket
- Part number: 601R75262157
- Condition: Cracked
- Location: Rt Mlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BRAKE PRESSURE TRANSDUCER BRACKET IN RT WHEEL WELL WALL IS CRACKED.  R & R BRACKET PN 601R75262-157 IAW SRM 51-40-11, 51-23-00, 51-42-21, AND 51-21-16.
